# SDR UIEA2023011600047

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,204 hours, 20,147 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Switch
- Part number: 6228780103
- Part serial: 1296
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DMI L NAV SWITCH BROKEN. L NAV INOP.(MODE CONTROL PANEL WAS REPLACED PER AMM 22-11-02-002-001 & 22-11-02-402-008 REQUIREMENTS.)
